RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 20, Issue 2, Pages 263–285 (Mi adm543)  

RESEARCH ARTICLE

The lower bound for the volume of a three-dimensional convex polytope

Ryo Kawaguchi

Department of Mathematics, Nara Medical University

Abstract: In this paper, we provide a lower bound for the volume of a three-dimensional smooth integral convex polytope having interior lattice points. Since our formula has a quite simple form compared with preliminary results, we can easily utilize it for other beneficial purposes. As an immediate consequence of our lower bound, we obtain a characterization of toric Fano threefold. Besides, we compute the sectional genus of a three-dimensional polarized toric variety, and classify toric Castelnuovo varieties.

Keywords: lattice polytopes, polarized varieties, toric varieties, sectional genus.

Full text: PDF file (466 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 52B20; Secondary 14C20, 14J30, 14M25
Received: 13.04.2015
Revised: 27.07.2015
Language:

Citation: Ryo Kawaguchi, “The lower bound for the volume of a three-dimensional convex polytope”, Algebra Discrete Math., 20:2 (2015), 263–285

Citation in format AMSBIB
\Bibitem{Kaw15}
\by Ryo~Kawaguchi
\paper The lower bound for the volume of a three-dimensional convex polytope
\jour Algebra Discrete Math.
\yr 2015
\vol 20
\issue 2
\pages 263--285
\mathnet{http://mi.mathnet.ru/adm543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3453816}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378729300006}


Linking options:
  • http://mi.mathnet.ru/eng/adm543
  • http://mi.mathnet.ru/eng/adm/v20/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:93
    Full text:43
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020